Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 66, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jul 17, 2010, 7:32 PM CDT for Holt County, Nebraska. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2010, 7:32 PM CDT (00:32 UTC)
- Expired
- Jul 17, 2010, 8:00 PM CDT
- In force
- 28 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Holt County, NE
The radar
The North Platte radar (KLNX), 156 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 7:40 PM CDT | HAIL 1.75 | 10 E Stuart, NE | SOME STONES SLIGHTLY LARGER THAN GOLF BALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 4:37 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2938 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 2333 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
711
WFUS53 KLBF 180032
TORLBF
NEC089-180100-
/O.NEW.KLBF.TO.W.0066.100718T0032Z-100718T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT SAT JUL 17 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 800 PM CDT
* AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR ATKINSON...OR 19 MILES NORTHWEST OF
ONEILL...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ATKINSON AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4252 9869 4243 9873 4239 9888 4260 9908
4264 9899
TIME...MOT...LOC 0032Z 305DEG 19KT 4257 9896
$$
MASEK2 follow-up statements
450
WWUS53 KLBF 180047
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT SAT JUL 17 2010
NEC089-180100-
/O.CON.KLBF.TO.W.0066.000000T0000Z-100718T0100Z/
HOLT NE-
747 PM CDT SAT JUL 17 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL HOLT COUNTY UNTIL
800 PM CDT...
AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR ATKINSON...OR 14 MILES WEST OF ONEILL...MOVING
SOUTHEAST AT 20 MPH.
IN ADDITION...AT 740 PM A LITTLE LARGER THAN GOLF BALL SIZE HAIL WAS
REPORTED 10 MILES EAST OF STUART WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4252 9869 4243 9873 4239 9888 4260 9908
4264 9899
TIME...MOT...LOC 0046Z 302DEG 19KT 4253 9888
$$
MASEK811
WWUS53 KLBF 180052
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
752 PM CDT SAT JUL 17 2010
NEC089-180100-
/O.CON.KLBF.TO.W.0066.000000T0000Z-100718T0100Z/
HOLT NE-
752 PM CDT SAT JUL 17 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL HOLT COUNTY UNTIL
800 PM CDT...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR EMMET...OR 12 MILES WEST OF ONEILL...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4240 9884 4255 9894 4258 9887 4250 9870
4243 9873
TIME...MOT...LOC 0052Z 306DEG 20KT 4251 9884
$$
MASEKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 17, 3:45 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 17, 3:45 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...CORRECTED AVIATION AND EXTENDED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT SAT JUL 17 2010
.SYNOPSIS...
AT 19Z...LOW PRESSURE WAS CENTERED OVER NORTH CENTRAL SOUTH
DAKOTA WITH A DRY LINE EXTENDING THROUGH WESTERN SOUTH DAKOTA...
WESTERN NEBRASKA AND EASTERN COLORADO. THERE WAS ALSO A COOL FRONT
STRETCHING THROUGH SOUTHWEST SOUTH DAKOTA AND ACROSS NORTHERN
WYOMING. SURFACE DEWPOINTS IN THE 70S EXTENDED AS FAR WEST AND NORTH
AS ONEILL...BROKEN BOW AND NORTH PLATTE. IN THE NEBRASKA
PANHANDLE...UPPER 30S TO MID 40S WERE THE RULE. SATELLITE DERIVED
PRECIPITABLE WATER SHOWED A PLUME OF 20-25MM EXTENDING INTO NORTH
CENTRAL NEBRASKA AND EASTERN SOUTH DAKOTA. THE SURFACE LAPS DATA
SHOWED SURFACE BASED CONVECTIVE POTENTIAL ENERGY EXCEEDING 5000J/KG
EXTENDING TO ABOUT NORTH PLATTE AND GREATER THAN 3000J/KG EAST OF A
VTN-TIF-OGA-IML LINE. THE MOST FAVORABLE 0-6KM BULK SHEAR WAS IN THE
NORTHERN PART OF THE AREA WHERE IT WAS 40-45KT.
&&
.SHORT/MEDIUM RANGE...TONIGHT THROUGH TUESDAY NIGHT.
THE RUC AND THE 12Z RUN OF THE NAM ARE VERY CLOSE WITH THE
TIMING OF THE FRONTAL PASSAGE THIS EVENING 00-06Z THROUGH ONEILL...
BROKEN BOW AND NORTH PLATTE. IN ADDITION...THE 12Z GEM SUPPORTS THE
NAM AND RUC. HOWEVER...AT THIS TIME...THE RUC SEEMS TO BE THE ONLY
ONE WITH A HANDLE ON THE SURFACE BASED MOISTURE...THOUGH THE
PRECIPITABLE WATER FIELD LENDS MORE SUPPORT TO THE NAM SOLUTION FOR
THE LOCATION OF THE HIGH CONVECTIVE POTENTIAL ENERGY. THE RUC
APPEARS TO BE BIASED BY THE HIGH SURFACE DEWPOINTS IN THE RELATIVELY
UNMIXED BOUNDARY LAYER. ANYWAY...THE BEST CHANCES FOR CONVECTION
APPEAR TO BE IN CENTRAL AND NORTH CENTRAL NEBRASKA...THOUGH THE
CONVECTIVE PARAMETERS INDICATE THAT CONVECTION MAY EXTEND WEST TO
VALENTINE AND NORTH PLATTE. SOME SEVERE POTENTIAL EXISTS...
ESPECIALLY IN THE HIGHER BULK SHEAR AREAS OVER CENTRAL AND NORTH
CENTRAL NEBRASKA...THE AREA EAST OF VALENTINE...THEDFORD AND NORTH
OF I-80. SINCE THE COVERAGE WILL BE LIMITED AND THE UNCERTAINTY IS
HIGH...WE WILL NOT MENTION SEVERE FOR NOW.
AFTER THE FRONT PASSES TONIGHT...IT STALLS OVER KANSAS. IT THEN
WORKS ITS WAY NORTHWARD VERY SLOWLY...STALLING ONCE AGAIN NEAR THE
KANSAS-NEBRASKA BORDER. THIS SETS THINGS UP AGAIN FOR AFTERNOON AND
EVENING THUNDERSTORM DEVELOPMENT MONDAY AND TUESDAY. THOUGH IT IS
APPROPRIATE TO MENTION THUNDERSTORMS EACH OF THOSE DAYS...THE
UNCERTAINTY WOULD DICTATE KEEPING THE PROBABILITY FAIRLY
LOW.
.EXTENDED...WEDNESDAY THROUGH SATURDAY.
PATTERN OVERALL WILL REMAIN UNCHANGED...AS UPPER LEVEL HIGH
PRESSURE REMAINS ANCHORED FROM THE SOUTHERN PLAINS INTO THE
SOUTHEAST CONUS. OUR AREA WILL REMAIN IN WESTERLY FLOW ALOFT TO THE
NORTH OF THE UPPER HIGH...AND WEAK SHORTWAVES WITHIN THE FLOW WILL
CONTINUE TO INTERACT WITH WITH A WARM...MOIST...AND UNSTABLE AIRMASS
TO BRING AT LEAST ISOLATED TSTMS DAILY TO THE REGION. TEMPERATURES
SHOULD REMAIN IN CHECK AS A FRONT OSCILLATES BACK AND FORTH...NO
REAL HOT WEATHER EXPECTED WITH THE FRONT IN THE AREA...BUT IT WILL
CONTINUE TO BE WARM AND HUMID.
&&
.AVIATION...
WEAK COLD FRONT EXPECTED TO BE THE FOCUS FOR ISOLATED TSTMS
ACROSS NORTH CENTRAL AND WESTERN NEB LATE THIS AFTERNOON AND
EVENING. COVERAGE IS EXPECTED TO BE SUCH THAT TSTMS ARE NOT
CURRENTLY INCLUDED IN THE KVTN TAF...BUT THE THREAT IS NOT NON-ZERO.
SAME GOES FOR AREAS FURTHER SOUTH INCLUDING THE KLBF TAF SITE...AS
ISOLATED STORMS SHOULD SPREAD SOUTH AFTER 00Z AS THE WEAK FRONT
CONTINUES TO PUSH SOUTHEAST. WINDS WILL BE SOUTH AT 5 TO 15 KTS
AHEAD OF THE FRONT...WITH A SWITCH TO THE NORTHEAST AT 5 TO 15 KTS
BEHIND THE FRONT. OTHER THAN THE ISOLATED TSTMS...NO RESTRICTIONS TO
CEILINGS OR VISIBILITY EXPECTED.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT/MEDIUM RANGE...SPRINGER
AVIATION/EXTENDED...TAYLORHazardous weather outlook, Jul 17, 6:03 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 603 PM CDT SAT JUL 17 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-182315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 603 PM CDT SAT JUL 17 2010 /503 PM MDT SAT JUL 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED TO ISOLATED THUNDERSTORMS WILL CONTINUE TONIGHT NEAR AND ALONG A WEAK COLD FRONT. THIS WEAK FRONT IS EXPECTED TO EXIT THE OUTLOOK AREA SOON AFTER MIDNIGHT. ISOLATED SEVERE STORM WILL BE POSSIBLE...WITH DAMAGING WIND AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE UPPER AIR PATTERN WILL KEEP WESTERN AND NORTH CENTRAL NEBRASKA IN A FAST ZONAL FLOW...WITH THUNDERSTORMS POSSIBLE NEARLY EVERY DAY THROUGH THE COMING WEEK. A WIDESPREAD OUTBREAK OF SEVERE THUNDERSTORMS IS NOT EXPECTED...BUT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE NEARLY EVERY AFTERNOON AND EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KAR
In the hours before
Local storm report, Jul 17, 6:14 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 10 SE BURTON 42.81N 99.45W
07/17/2010 M1.25 INCH KEYA PAHA NE PUBLIC
THE PUBLIC REPORTED HAIL TO THE SIZE OF HALF DOLLARS
MAKING THE GROUND WHITE.
&&
SJACOBSSpecial weather statement, Jul 17, 6:55 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 655 PM CDT SAT JUL 17 2010 NEZ008-009-026-027-180100- BLAINE NE-BROWN NE-LOUP NE-ROCK NE- 655 PM CDT SAT JUL 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROWN...SOUTHWESTERN ROCK...NORTHWESTERN LOUP AND EASTERN BLAINE COUNTIES UNTIL 800 PM CDT... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF ROSE...OR 16 MILES NORTH OF BREWSTER...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HIGHWAY 183 MILE MARKER 150 AROUND 735 PM CDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KAR
Special weather statement, Jul 17, 7:04 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 704 PM CDT SAT JUL 17 2010 NEZ070-180100- HAYES NE- 704 PM CDT SAT JUL 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HAYES COUNTY UNTIL 800 PM CDT... AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF WAUNETA...OR 13 MILES WEST OF HAYES CENTER...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HIGHWAY 25 MILE MARKER 50 AROUND 715 PM CDT. HAYES CENTER AROUND 720 PM CDT. HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AROUND 730 PM CDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jul 17, 7:07 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 707 PM CDT SAT JUL 17 2010 NEZ057>059-180045- KEITH NE-LINCOLN NE-PERKINS NE- 707 PM CDT SAT JUL 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEITH...NORTHEASTERN PERKINS AND WESTERN LINCOLN COUNTIES UNTIL 745 PM CDT/645 PM MDT/... AT 601 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF ELSIE...OR 19 MILES NORTHEAST OF GRANT...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HIGHWAY 25 MILE MARKER 90 AROUND 735 PM CDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROBERG
Local storm report, Jul 17, 7:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 9 N BREWSTER 42.07N 99.87W
07/17/2010 M1.00 INCH BLAINE NE PUBLIC
MOST OF THE HAIL WAS MUCH SMALLER...HOWEVER SOME STONE
WERE UP TO THE SIZE OF QUARTERS.
&&
SJACOBSLocal storm report, Jul 17, 7:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 8 S PAXTON 41.01N 101.36W
07/17/2010 M1.75 INCH KEITH NE PUBLIC
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 56 min |
| Jul 17, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 50 min |
| Jul 17, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 59 min |
| Jul 17, 7:59 PM CDT | Tornado Warning | LBF | Holt | 46 min |
| Jul 17, 8:03 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 57 min |
| Jul 17, 8:11 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 39 min |
| Jul 17, 8:19 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| Jul 17, 8:48 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 57 min |
| Jul 17, 8:50 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 30 min |
| Jul 17, 9:07 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Jul 17, 9:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| Jul 18, 12:10 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 25 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.